# SDR CA120823011

- Difficulty date: August 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS48C2C16500
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 SERVO LIGHT "ON", NR 2 HYDRAULIC PRESURE "0" INDICATION WAS NOTICED DURING LANDING.  A BURST HYDRAULIC HOSE ASSY, PN:SS48C2C165000 WAS FOUND.  REPLACED WITH SERVICEABLE ASSY.  HYDRAULIC PUMP  REPLACED FOR PRECAUTIONARY REASONS.
